Bernig, A; Bröcker, L (2002). Lipschitz-Killing invariants. Mathematische Nachrichten, 245:5-25.
Full text not available from this repository.
View at publisher
We define and characterize Lipschitz–Killing invariants for lattices of compact sufficiently tame subsets of ℝN. Our main example are definable subsets with respect to an o–minimal system ω. We also investigate the ring M0(ω), which is the metric counterpart of the universal ring K0(ω). The Lipschitz–Killing invariants give rise to a homomorphism M0(ω) ↦ ℝ[t], the kernel of which is the closure of . Here the construction of suitable topologies plays an essential role. The results are also interpreted in terms of spherical currents.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Uncontrolled Keywords:||Integral geometry;o–minimal geometry;normal cycles|
|Deposited On:||29 Nov 2010 16:27|
|Last Modified:||28 Nov 2014 09:20|
|Publisher:||Wiley-Blackwell Publishing, Inc.|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page